# SDR IPXA2024051770726

- Difficulty date: May 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U588411
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CGO FLOOR PANEL DAMAGE, PNL NO.272NFP/N:146U5884-11(REPAIR), FABRICATE A NEW FLOOR PANEL I.A.W. SREO-42648-REQ1 REV.3. THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 05.04.01.02 CLASSIFICATION OF REPAIRS.  OPEN
